A network of options: Evaluating complex interdependent decisions under uncertainty
Takashi Akamatsu and
Takeshi Nagae
Journal of Economic Dynamics and Control, 2011, vol. 35, issue 5, 714-729
Abstract:
The present article provides a novel framework for analyzing option network problems, which is a general class of compound real option problems with an arbitrary combination of reversible and irreversible decisions. The present framework represents the interdependent structure of decisions by using a directed graph. In this framework, the option network problem is formulated as a singular stochastic control problem, whose optimality condition is then obtained as a dynamical system of generalized linear complementarity problems (GLCPs). This enables us to develop a systematic and efficient numerical method for evaluating the option value and the optimal decision policy.
Keywords: Compound; real; options; Managerial; flexibility; Graph; theory; Singular; stochastic; control; problems; Generalized; complementarity; problems (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1889(11)00005-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:35:y:2011:i:5:p:714-729
Access Statistics for this article
Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok
More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().